# SDR W8PA970189

- Difficulty date: April 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 23376
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover Plate
- Condition: Cracked
- Location: Bs 793
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, FORWARD DOORWAY FRAME COVERPLATE IS CRACKED.  REMOVED DAMAGED PLATE, FABRICATED NEW PLATE AND FILLER.  (X)
